MAUDE Adverse Event Report: SYNTHES GMBH RETROGR FEM NAIL ADV - RFN-ADV Ø11 L 300; SCREW, FIXATION, BONE

SYNTHES GMBH RETROGR FEM NAIL ADV - RFN-ADV Ø11 L 300; SCREW, FIXATION, BONE
Catalog Number 04.233.130S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that (b)(6) 2025, the patient underwent an unknown surgery for femoral shaft fracture with the implant in question.The surgery was completed successfully with no surgical delay.After the surgery on (b)(6) 2025, the third bone fragment was partially fused to the main bone fragment, but the surgeon determined that no further fusion was expected.The revision surgery is scheduled on (b)(6) 2025 to perform augmentation plate and bone grafting.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary
=
> product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> manufacturing location: monument.Manufacturing date: 13-jun-2022.Expiration date: unknown.Part number: 04.233.130s, 11mm/rfn/300mm/5 ang/ster/poly inlay.Lot number: 792p793.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, rfn assembly inspection, ns529720 rev b met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final ns497993 rev d met all inspection acceptance criteria.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Note: the scn (b)(4) was reviewed and met specified dose ranges however, there was no linkage to specific lot numbers within the document.There was no pll included in this dhr.Therefore, the pll for this lot could not be reviewed and the expiration date could not be notated.A manufacturing record evaluation was performed for the finished device with batch number 792p793.No nonconformities or manufacturing irregularities have identified related to the complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿unknown surgery for femoral shaft fracture with the implant in question¿ does not indicate breakage of the nail.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.Device history review
=
> a manufacturing record evaluation was performed for the finished device with batch number 792p793.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RETROGR FEM NAIL ADV - RFN-ADV Ø11 L 300
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key22459608
Report Number8030965-2025-06908
Device Sequence Number8217690
Product Code HWC
UDI-Device Identifier10886982290632
UDI-Public(01)10886982290632(17)270501(10)792P793
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.233.130S
Device Lot Number792P793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/22/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown